pls help me idk what to do on wednes. night (its fri now) I took 5 tramadol pills & 1 antiinflammatory pill & I was really dizzy & felt like I was shaking heaps & I puked clear liquid but dad said I was faking to get off school (Ive been off school lots lately cause of problems) & I wasnt at school yesterday or today & just now Ive taken 3 more tramadol & a Panadol & mum thinks I'm faking too & literally none of my family cares & Ive got joint, jaw & back aches & headache & dizziness & feel sick
Oh, honey, I’m so sorry. And I’m sorry if you’ve had to wait for a response, I’m in California and it’s morning here, so I’ve only just logged on.
I have no medical training and can’t give you medical advice, but I will say that you’re taking a lot of medicine. I don’t think we have tramadol in the US, but Google tells me it’s a heavy-duty narcotic pain reliever. Are you taking the pills because you’re in pain, or are you trying to hurt yourself? If it’s the latter, please, please don’t.
Is there someone outside your immediate family – an aunt or uncle, a friend’s parents – who could give you advice or help you get to the doctor if need be? I do care and I’m worried about you, but I’m far away and I want to be sure that you get some practical help from someone who can give it to you.
Please check in when you can to let me know how you’re feeling, dear.